On the Darboux transformation. I.
Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 237-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1995__2_3_47367,
author = {Chrastinov\'a, Veronika},
title = {On the {Darboux} transformation. {I.}},
journal = {Georgian mathematical journal},
pages = {237--240},
year = {1995},
volume = {2},
number = {3},
zbl = {0834.34028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47367/}
}
Chrastinová, Veronika. On the Darboux transformation. I.. Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 237-240. http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47367/